Follow
Bruce Reznick
Bruce Reznick
Professor of Mathematics, University of Illinois
Verified email at illinois.edu
Title
Cited by
Cited by
Year
Some concrete aspects of Hilbert's 17th problem
B Reznick
Contemporary mathematics 253, 251-272, 2000
5972000
Sums of squares of real polynomials
MD Choi, TY Lam, B Reznick
Proceedings of Symposia in Pure mathematics 58, 103-126, 1995
4711995
Sum of even powers of real linear forms
BA Reznick
American Mathematical Soc., 1992
2911992
A new bound for Pólya's Theorem with applications to polynomials positive on polyhedra
V Powers, B Reznick
Journal of pure and applied algebra 164 (1-2), 221-229, 2001
2452001
Extremal PSD forms with few terms
B Reznick
2241978
Uniform denominators in Hilbert's seventeenth problem
B Reznick
Mathematische Zeitschrift 220 (1), 75-97, 1995
1941995
Polynomials that are positive on an interval
V Powers, B Reznick
Transactions of the American Mathematical Society 352 (10), 4677-4692, 2000
1552000
The Pythagoras number of some affine algebras and local algebras.
MD Choi, ZD Dai, TY Lam
Walter de Gruyter, Berlin/New York 1982 (336), 45-82, 1982
1181982
Real zeros of positive semidefinite forms. I
MD Choi, TY Lam, B Reznick
Mathematische Zeitschrift 171, 1-26, 1980
1131980
Even symmetric sextics
MD Choi, TY Lam, B Reznick
Mathematische Zeitschrift 195 (4), 559-580, 1987
1081987
Some binary partition functions
B Reznick
Analytic number theory: Proceedings of a conference in honor of Paul T …, 1990
961990
Forms derived from the arithmetic-geometric inequality
B Reznick
Mathematische Annalen 283 (3), 431-464, 1989
961989
Projective resolutions over Artin algebras with zero relations
EL Green, D Happel, D Zacharia
Illinois Journal of Mathematics 29 (1), 180-190, 1985
921985
Eigensharp graphs: Decomposition into complete bipartite subgraphs
T Kratzke, B Reznick, D West
Transactions of the American mathematical society 308 (2), 637-653, 1988
671988
On Hilbert's construction of positive polynomials
B Reznick
arXiv preprint arXiv:0707.2156, 2007
642007
Lattice point simplices
B Reznick
Discrete Mathematics 60, 219-242, 1986
481986
Sums of squares in some integral domains
MD Choi, TY Lam, B Reznick, A Rosenberg
Journal of Algebra 65 (1), 234-256, 1980
471980
On the length of binary forms
B Reznick
Quadratic and higher degree forms, 207-232, 2013
462013
Regularity properties of the Stern enumeration of the rationals
B Reznick
arXiv preprint math/0610601, 2006
462006
Notes towards a constructive proof of Hilbert’s theorem on ternary quartics
V Powers, B Reznick
Quadratic Forms and Their Applications (Dublin, 1999), Contemp. Math 272 …, 1999
411999
The system can't perform the operation now. Try again later.
Articles 1–20